MAUDE Adverse Event Report: COOK INC MANASHIL SIALOGRAPHY CATHETER

COOK INC MANASHIL SIALOGRAPHY CATHETER
Model Number N/A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
International customer reports that a patient was undergoing a sialography.A leak was noted in the manashil sialography catheter.A replacement device was obtained to complete the procedure.There are no reported adverse patient consequences associated with this event.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: a review of the complaint history, device history record, drawing, manufacturing instructions, quality control, and a visual inspection of the returned device were conducted during the investigation, and no issues were found related to the reported issue.The visual inspection of the returned wire confirmed that the flare was within specifications, and no damage to the cap thread connection was noted.A leak test showed leakage at the threads where they connect to the syringe, although no damage was noted on the threads.In addition, the id of the end hole accepts a 0.042" pin gage, which is within manufacturing specifications.The diameter of the shaft flare is 0.150" which is also within manufacturing specification of 1.109" to 0.152".While the adequacy of the glue bond cannot be definitively determined from the used device, the flare was within specifications and no damage to the cap thread connection was noted.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, the examination of the returned product, and the results of our investigation, a definitive root cause could not be determined.Per the quality engineering risk assessment, no further action is required.Cook medical has notified the appropriate personnel and will continue to monitor this device via the complaints database for similar complaints.

Brand Name
MANASHIL SIALOGRAPHY CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6665799
Report Number1820334-2017-01491
Device Sequence Number999288
Product Code GCB
UDI-Device Identifier00827002011144
UDI-Public(01)00827002011144(17)200116(10)7594713
Combination Product (Y/N)N
Initial Reporter CountryZA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSCSM-P-12
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/29/2017
Supplement Date Received by Manufacturer01/10/2018
Initial Report FDA Received Date06/23/2017
Supplement Report FDA Received Date01/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR